MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO., INC. INTERNAL HEX; INTERNAL HEX IMPLANT

ACE SURGICAL SUPPLY CO., INC. INTERNAL HEX; INTERNAL HEX IMPLANT
Model Number 204111
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.Mount is still attached to implant.
 
Event or Problem Description
Bone quality at the time of implant failure was poor (iii).Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INTERNAL HEX
Common Device Name
INTERNAL HEX IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO., INC.
1034 pearl street
brockton MA 02301
MDR Report Key11879187
Report Number1287163-2021-00846
Device Sequence Number3410858
Product Code DZE
UDI-Device Identifier00614950004706
UDI-Public00614950004706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204111
Device Catalogue Number204111
Device Lot Number21020077
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR